MathSciNet Relay Station
MathSciNet bibliographic data
MR1737546 (2000m:35017) 35B25 (35J65)
del Pino, Manuel; Felmer, Patricio L.; Wei, Juncheng On the role of distance function in some singular perturbation problems. Comm. Partial Differential Equations 25 (2000), no. 1-2, 155–177.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement